# SDR 99FDEA00495

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 41809104
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

99-279 - DURING CLIMB, NR 1 ENG OIL PRESS DROPPED TO 0.  REMOVED AND REPLACED NR 1 ENG OIL PRESS TRANSMITTER PER MM 79-33-01-4.  OPS CK SATISFACTORY.
